# SDR C2XA02TY155

- Difficulty date: October 25, 2002
- Submitted: October 26, 2002
- Operation: Air carrier
- Aircraft: N13975
- Make and model: Emb EMB-145LR
- Aircraft serial: 145163
- Aircraft time: 7,744 hours, 5,450 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill
- Part number: 14521725013
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION THE SERVICE DOOR FORWARD SILL WAS FOUND TO HAVE SEVERAL AREAS OF CORROSION.  MAINTENANCE ACCOMPLISHED A BLEND-OUT REPAIR IAW EMBRAER GST 1927/02A, THE REPAIR WAS SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
